# SDR DALA2025121109044

- Difficulty date: December 10, 2025
- Submitted: December 11, 2025
- Operation: Air carrier
- Aircraft: N361NB
- Make and model: Airbus A319-114
- Aircraft serial: 1976
- Aircraft time: 58,231 hours, 30,087 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED RAIL DUMMY Y503.2 AT FR 16 IN FWD GALLEY AREA.   REPLACED THE RAIL DUMMY BTW FR 12 - 16 IAW SRM 51-72-11 AND SRM 51-42-11. (1345044).
